Alert archive / Alabama / Freeze Warnings in 2011

Freeze Warning 1, NWS Mobile, AL

October 30, 201110 counties in Alabama; Greene County, Perry County, Wayne County, Mississippi

NWS Mobile, AL issued this freeze warning at Oct 30, 2011, 11:16 AM CDT for 10 counties in Alabama; Greene County, Perry County, Wayne County, Mississippi. It took effect at Oct 31, 2011, 5:00 AM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2011, 11:16 AM CDT (16:16 UTC)
In effect from
Oct 31, 2011, 5:00 AM CDT
Expired
Oct 31, 2011, 7:02 AM CDT
In force
2 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Greene County, MS, Perry County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WWUS74 KMOB 301616
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1116 AM CDT SUN OCT 30 2011

...FREEZE WARNING TONIGHT GENERALLY NORTH OF A LINE FROM FLORALA
ALABAMA TO ATMORE ALABAMA TO BEAUMONT MISSISSIPPI...

...FROST ADVISORY TONIGHT GENERALLY SOUTH OF A LINE FROM FROM FLORALA
ALABAMA TO ATMORE ALABAMA TO BEAUMONT MISSISSIPPI...

.AS STRONG SURFACE HIGH PRESSURE BUILDS OVER...VERY DRY AND COOL AIR
ALREADY IN PLACE OVER OUR REGION WILL ALLOW TEMPERATURES TO FALL VERY
CLOSE TO FREEZING TONIGHT IN THE WARNED AREA TONIGHT. A FROST
ADVISORY IS IN EFFECT CLOSER TO THE COAST. TONIGHT'S TRENDS WILL BE
SIMILAR TO LAST NIGHT. MANY INTERIOR REGIONS FELL TO 32 DEG(F) WITH
SOME UPPER 20S IN CHOCTAW COUNTY, ALABAMA. MINIMUM TEMPERATURES ARE
FORECAST TO BE NO LOWER THAN 30 DEGREES FOR ANY ONE GIVEN LOCATION.
LOW LYING AREAS WILL BE THE COLDEST...ESPECIALLY IN RIVER VALLEYS
WHERE LOCAL DRAINAGE FLOWS NEAR THE GROUND CAUSES COLD AIR TO POOL.

ALZ051-MSZ067-310030-
/O.UPG.KMOB.FZ.A.0001.111031T1000Z-111031T1300Z/
/O.NEW.KMOB.FZ.W.0001.111031T1000Z-111031T1300Z/
CHOCTAW-WAYNE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...WAYNESBORO
1116 AM CDT SUN OCT 30 2011

...FREEZE WARNING IN EFFECT FROM 5 AM TO 8 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 AM CDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* EVENT...SURFACE TEMPERATURES FALLING TO NEAR FREEZING.

* TIMING...5 TO 8 AM CDT MONDAY MORNING.

* IMPACT...A LIGHT FREEZE MAY INJURE OR KILL SENSITIVE PLANTS LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS NEAR OR SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW
GROWTH...AND OTHER SENSITIVE VEGETATION.

&&

$$

ALZ052>060-MSZ075-076-310030-
/O.NEW.KMOB.FZ.W.0001.111031T1000Z-111031T1300Z/
WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-
COVINGTON-PERRY-GREENE-
INCLUDING THE CITIES OF...CHATOM...MILLRY...JACKSON...
THOMASVILLE...GROVE HILL...CAMDEN...PINE HILL...HOMEWOOD...
MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY...
ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN
1116 AM CDT SUN OCT 30 2011

...FREEZE WARNING IN EFFECT FROM 5 AM TO 8 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 AM CDT MONDAY. 

* EVENT...SURFACE TEMPERATURES FALLING TO NEAR FREEZING.

* TIMING...5 TO 8 AM CDT MONDAY MORNING.

* IMPACT...A LIGHT FREEZE MAY INJURE OR KILL SENSITIVE PLANTS LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL
KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION.

&&

$$

ALZ061>064-FLZ001>006-MSZ078-079-310030-
/O.NEW.KMOB.FR.Y.0004.111031T1000Z-111031T1300Z/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...
PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB...WIGGINS...LUCEDALE
1116 AM CDT SUN OCT 30 2011

...FROST ADVISORY IN EFFECT FROM 5 AM TO 8 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 AM CDT MONDAY. 

* EVENT...FROST WILL FORM AS TEMPERATURES FALL INTO THE MID 30S AS
  FAR SOUTH AS THE CENTRAL PORTIONS OF THE COASTAL COUNTIES. FROST IS
  NOT EXPECTED SOUTH OF THE CENTRAL PORTION OF THE COASTAL COUNTIES
  OF ALABAMA OR THE NORTHWEST FLORIDA PANHANDLE.

* TIMING...5 TO 8 AM CDT MONDAY MORNING.

* IMPACT...ONCE THE FROST FORMS...IT WILL BE PATCHY NEAR THE GROUND
  POTENTIALLY DAMAGING TENDER AND SENSITIVE VEGETATION. PRECAUTIONS
  MUST BE TAKEN TO PROTECT THESE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR SUFFER FROST BURN
IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
866 
WWUS74 KMOB 310119
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
819 PM CDT SUN OCT 30 2011

...FREEZE WARNING TONIGHT GENERALLY NORTH OF A LINE FROM FLORALA
ALABAMA TO ATMORE ALABAMA TO BEAUMONT MISSISSIPPI...

...FROST ADVISORY TONIGHT GENERALLY SOUTH OF A LINE FROM FROM
FLORALA ALABAMA TO ATMORE ALABAMA TO BEAUMONT MISSISSIPPI...

.AS STRONG SURFACE HIGH PRESSURE BUILDS OVER...VERY DRY AND COOL
AIR ALREADY IN PLACE OVER OUR REGION WILL ALLOW TEMPERATURES TO
FALL VERY CLOSE TO FREEZING TONIGHT IN THE WARNED AREA TONIGHT. A
FROST ADVISORY IS IN EFFECT CLOSER TO THE COAST. TONIGHT'S TRENDS
WILL BE SIMILAR TO LAST NIGHT. MANY INTERIOR REGIONS FELL TO
32 DEG(F) WITH SOME UPPER 20S IN CHOCTAW COUNTY... ALABAMA.
MINIMUM TEMPERATURES ARE FORECAST TO BE NO LOWER THAN 30 DEGREES
FOR ANY ONE GIVEN LOCATION. LOW LYING AREAS WILL BE THE COLDEST...
ESPECIALLY IN RIVER VALLEYS WHERE LOCAL DRAINAGE FLOWS NEAR THE
GROUND CAUSES COLD AIR TO POOL.

ALZ051>060-MSZ067-075-076-310930-
/O.CON.KMOB.FZ.W.0001.111031T1000Z-111031T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
819 PM CDT SUN OCT 30 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 8 AM CDT
MONDAY...

* EVENT...SURFACE TEMPERATURES FALLING TO NEAR FREEZING.

* TIMING...5 TO 8 AM CDT MONDAY MORNING.

* IMPACT...A LIGHT FREEZE MAY INJURE OR KILL SENSITIVE PLANTS 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...
AND OTHER SENSITIVE VEGETATION.

&&

$$

ALZ061>064-FLZ001>006-MSZ078-079-310930-
/O.CON.KMOB.FR.Y.0004.111031T1000Z-111031T1300Z/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...
PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB...WIGGINS...LUCEDALE
819 PM CDT SUN OCT 30 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 AM CDT
MONDAY...

* EVENT...FROST WILL FORM AS TEMPERATURES FALL INTO THE MID 30S 
  AS FAR SOUTH AS THE CENTRAL PORTIONS OF THE COASTAL COUNTIES. 
  FROST IS NOT EXPECTED SOUTH OF THE CENTRAL PORTION OF THE 
  COASTAL COUNTIES OF ALABAMA OR THE NORTHWEST FLORIDA 
  PANHANDLE. 

* TIMING...5 TO 8 AM CDT MONDAY MORNING.

* IMPACT...ONCE THE FROST FORMS...IT WILL BE PATCHY NEAR THE 
  GROUND POTENTIALLY DAMAGING TENDER AND SENSITIVE VEGETATION. 
  PRECAUTIONS MUST BE TAKEN TO PROTECT THESE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR SUFFER FROST BURN IF LEFT UNCOVERED.

&&

$$
638 
WWUS74 KMOB 311202
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
702 AM CDT MON OCT 31 2011

...FREEZE WARNING OVER THE INTERIOR HAS BEEN CANCELLED...

...FROST ADVISORY OVER THE SOUTHERN ZONES HAS BEEN CANCELLED...

.OVERNIGHT TEMPERATURES HAVE REMAINED NEARLY STEADY...WITH
OBSERVATIONS STAYING A FEW DEGREES ABOVE FREEZING OVER MOST OF THE
INTERIOR OUTSIDE OF A FEW SPOTS. OVER THE SOUTHERN ZONES...LOW
TEMPERATURES HAVE ONLY DIPPED INTO THE LOWER TO MID 40S...A BIT TOO
WARM FOR FROST.

ALZ051>060-MSZ067-075-076-311315-
/O.CAN.KMOB.FZ.W.0001.000000T0000Z-111031T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
702 AM CDT MON OCT 31 2011

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE
WARNING. 

ALTHOUGH LOW TEMPERATURES HAVE REMAINED A FEW DEGREES ABOVE
FREEZING...ONLY A FEW OF THE COLDER SPOTS HAVE DIPPED TO 32 SHORTLY
AFTER DAYBREAK. WIDESPREAD FREEZING CONDITIONS...THOUGH...APPEAR
UNLIKELY TO MAINTAIN THE FREEZE WARNING THROUGH 8 AM GIVEN LATEST
TRENDS IN SURFACE OBSERVATIONS.

$$

ALZ061>064-FLZ001>006-MSZ078-079-311315-
/O.CAN.KMOB.FR.Y.0004.000000T0000Z-111031T1300Z/
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW...
WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...
EGLIN AFB...VALPARAISO...WIGGINS...LUCEDALE
702 AM CDT MON OCT 31 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FROST
ADVISORY. 

OBSERVATIONS SHOW TEMPERATURES MOST AREAS FROM 40 TO 45 NORTH OF
INTERSTATE 10. A FEW LOCALES COULD SEE 37 TO 39 JUST AFTER DAYBREAK
AND SOME PATCHY LIGHT FROST REMAINS POSSIBLE IN THOSE SPOTS...BUT
WIDESPREAD FROST...APPEARS UNLIKELY TO MAINTAIN THE ADVISORY THROUGH
8 AM. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Oct 30, 10:28 AM CDT, 48 minutes earlier.

Area forecast discussion, Oct 30, 10:28 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1028 AM CDT SUN OCT 30 2011

.MESOSCALE UPDATE...THIS IS A PRELIMINARY HEADS UP THAT MOB WILL BE
ISSUING A FREEZE WARNING FOR ALL BUT THE COASTAL COUNTIES OF ALABAMA
THE NORTHWEST FLORIDA PANHANDLE COUNTIES AND GEORGE AND STONE
COUNTIES OF SOUTHEASTERN MISSISSIPPI. A FROST ADVISORY FOR ALL OTHER
ZONES. THIS MORNING...PATCHY LIGHT FROST WAS OBSERVED AS FAR SOUTH
AS THE SOUTH-CENTRAL PORTIONS OF THE ALABAMA AND FLORIDA COASTAL
COUNTIES WITH 36-39 F...WHICH IS NOT UNUSUAL. FROST MAINLY FORMED ON
ROOFTOPS AND WAS PATCHY ON THE GROUND. NOTED USUAL LOW SPOTS WERE
CLOSER TO 35 DEG (F). KGZH OUTRIGHT FELL TO 32 (F) WHILE CEW FELL TO
30 DEG(F)...BUTLER, AL FELL TO 29 DEG(F) AND NOTED ADJOINING KTOI
WAS 30 DEG(F) WHILE KHBG KMEI WERE 32 DEG(F).

CURRENTLY...HIGH CLOUDS...WHICH EXTEND BACK TO E TX...ARE STREAMING
ACROSS REGION (BASES 22-25 KFT).  THESE WILL THICKEN THROUGHOUT THE
AFTERNOON AND EVENING AS NEXT S/WAVE FEATURE IMPINGES AND TIGHTENS
UPPER LEVEL PRESSURE GRADIENT.  OUR REGION IS LOCATED ALSO IN RIGHT
ENTRANCE REGION SO WE ARE GETTING A BIT THICKER UPPER LEVEL CLOUD
LAYER. AS SYSTEM PROGRESSES...HIGH CLOUDS SHOULD MOVE AWAY BY 31.06Z
AS RIGHT ENTRANCE REGION OF UPPER LEVEL JET SHIFTS EAST. DO NOT FEEL
THIS WILL HINDER RADIATION COOLING. ALSO BOUNDARY LAYER WINDS EASE
UP A BIT TO SUPPORT ADDITIONAL NEAR GROUND COOLING GIVEN LACK OF
MIXING. NEW GRID PACKAGE OUT SOON ALONG WITH FREEZE WARNING AND
FROST ADVISORY PRODUCT. THIS WILL LIKELY BE THE LAST FROST ADVISORY
ISSUED FOR THE SEASON. UPDATES OUT SHORTLY. /23 JMM

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM 5 AM MONDAY TO 8 AM MONDAY FOR THE FOLLOWING
     ZONES: AND CHOCTAW.

FL...NONE.
MS...FREEZE WATCH FROM 5 AM MONDAY TO 8 AM MONDAY FOR THE FOLLOWING
     ZONES: AND WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 11 AM SUNDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MSFROM 20 TO 60 NM.

&&
Hazardous weather outlook, Oct 30, 5:00 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT SUN OCT 30 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-311200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT SUN OCT 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE COASTAL WATERS
THROUGH MID MORNING. WINDS AND SEAS ARE FORECAST TO TREND LOWER INTO
THE AFTERNOON.

BY TONIGHT...THERE ARE INDICATIONS THAT SOME OF THE COLDER SPOTS
OVER THE INTERIOR COULD SEE TEMPERATURES DIP TO JUST BELOW FREEZING.
PATCHY FROST IS POSSIBLE OVER THE INTERIOR ZONES AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS FORECAST THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL NOT BE
REQUIRED THROUGH SATURDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 11:16 AM CDTFrost AdvisoryMOB20 hr

Nearby

Freeze Warnings in Alabama, 2011Freeze Warnings in Mississippi, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.